# SDR SWAA2024080723466

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 10,593 hours, 5,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AFT GALLEY NOT FLASHING<[01] PERFORMED MEGAPHONE BATTERY REPLACEMENT REF AMM 25-64-00; OPS CHECK GOOD.
